# SDR R61A201710160758

- Difficulty date: October 3, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 25,599 hours, 20,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA SHEAR PANEL HAS CORROSION BETWEEN FRAMES 87 AND 88.  REMOVED THE SHEAR PANEL IAW SRM 51-42-01.  INSTALLED A NEW SHEAR PANEL IAW SRM 51-42-01.
